about LycopodiumHello, I have a question. if Lycopodium caused acne on a face and neck, is it a good sign, or can be just prooving?
Nataly on 2011-02-02
If the acne is an old symptom that has returned, this could be a good sign.
If it is a new symptom that you have never had before it could be a bad sign.
If it is a new symptom but it is replacing something more serious (eg. asthma diappears but acne appears) this could be a good sign.
If it is an ongoing chronic problem, and it is now worse, it could be a good sign if short-lived (aggravation) but a bad sign if it goes on too long.
♡ brisbanehomoeopath last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.